# SDR CALA2011033100240

- Difficulty date: March 30, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 59,216 hours, 6,252 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100943B
- Part serial: 0964A
- Condition: Malfunctioned
- Location: Cabin
- Part time: 59,216 hours, 6,252 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT LOWER RECIRC FAN INOP.  REMOVED AND REPLACED LEFT LOWER RECIRC FAN PER FIM TASK 21-25- 00-810-807.  OPS AND LEAK CHECK GOOD.  OK TO CONTINUE.  ROTABLE PARTS CHANGE WAS INDICATED - TT  1450893  S/N OFF 00964 FAN, AIR, CABIN  OFF 25-2125-9-0003 0964 ON 25-2125-9-0003 0900.
